Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 100, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A translation principle for Kac-Moody algebras
Wayne Neidhardt.
Proc. Amer. Math. Soc. 100 (1987), 395-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891132
Interlacing polynomials
Charles R. Johnson.
Proc. Amer. Math. Soc. 100 (1987), 401-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891133
Rational curve with one cusp. II
Hisao Yoshihara.
Proc. Amer. Math. Soc. 100 (1987), 405-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891134
Isomorphisms of graph groups
Carl Droms.
Proc. Amer. Math. Soc. 100 (1987), 407-408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891135
Cubic character sums of cubic polynomials
David J. Wright.
Proc. Amer. Math. Soc. 100 (1987), 409-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891136
A note on order complete $f$-algebras
Boris Lavrič.
Proc. Amer. Math. Soc. 100 (1987), 414-418
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891137
The existence of minimal regular local overrings for an arbitrary domain
Bernard Johnston.
Proc. Amer. Math. Soc. 100 (1987), 419-423
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891138
Group algebras and algebras of Golod-Shafarevich
Plamen N. Siderov.
Proc. Amer. Math. Soc. 100 (1987), 424-428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891139
A weak GAGA statement for arbitrary morphisms
Amnon Neeman.
Proc. Amer. Math. Soc. 100 (1987), 429-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891140
Stability of solutions of linear delay differential equations
M. R. S. Kulenović, G. Ladas and A. Meimaridou.
Proc. Amer. Math. Soc. 100 (1987), 433-441
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891141
Level sets for functions convex in one direction
Johnny E. Brown.
Proc. Amer. Math. Soc. 100 (1987), 442-446
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891142
Arens product and the algebra of double multipliers. II
Pak Ken Wong.
Proc. Amer. Math. Soc. 100 (1987), 447-453
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891143
Polynomials of an inner function which are exposed points in $H^{1}$
Jyunji Inoue and Takahiko Nakazi.
Proc. Amer. Math. Soc. 100 (1987), 454-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891144
Cyclic operators, commutators, and absolutely continuous measures
J. Dombrowski.
Proc. Amer. Math. Soc. 100 (1987), 457-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891145
Minimality of geodesics in Grassmann manifolds
Horacio Porta and Lázaro Recht.
Proc. Amer. Math. Soc. 100 (1987), 464-466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891146
Picard dimensions of close to rotationally invariant densities
Toshimasa Tada.
Proc. Amer. Math. Soc. 100 (1987), 467-473
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891147
An inequality suggested by Littlewood
Grahame Bennett.
Proc. Amer. Math. Soc. 100 (1987), 474-476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891148
On the restricted mean value property
P. C. Fenton.
Proc. Amer. Math. Soc. 100 (1987), 477-481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891149
Minimal periodic orbits and topological entropy of interval maps
Bau-Sen Du.
Proc. Amer. Math. Soc. 100 (1987), 482-484
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891150
For every continuous $f$ there is an absolutely continuous $g$ such that $[f=g]$ is not bilaterally strongly porous
Z. Buczolich.
Proc. Amer. Math. Soc. 100 (1987), 485-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891151
On the converse of the nonexpansive map fixed point theorem for Hilbert space
Robert Sine.
Proc. Amer. Math. Soc. 100 (1987), 489-490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891152
Remarks on linear differential systems with measurable coefficients
Russell A. Johnson.
Proc. Amer. Math. Soc. 100 (1987), 491-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891153
On Cournot-Nash equilibria in generalized qualitative games with an atomless measure space of agents
M. Ali Khan and Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 100 (1987), 505-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891154
An unconditional result about Grothendieck spaces
Richard Haydon.
Proc. Amer. Math. Soc. 100 (1987), 511-516
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891155
Operators on Banach lattices and the Radon-Nikodým theorem
William Feldman.
Proc. Amer. Math. Soc. 100 (1987), 517-521
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891156
Geodesics and deformed spheres
Abbas M. Faridi and E. L. Schucking.
Proc. Amer. Math. Soc. 100 (1987), 522-525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891157
An undecidability result for power series rings of positive characteristic. II
Thanases Pheidas.
Proc. Amer. Math. Soc. 100 (1987), 526-530
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891158
Random reals and Souslin trees
Richard Laver.
Proc. Amer. Math. Soc. 100 (1987), 531-534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891159
Measurable approximation of a second-order process
Jelena B. Gill.
Proc. Amer. Math. Soc. 100 (1987), 535-542
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891160
On the strong law of large numbers in Banach spaces
Anant P. Godbole.
Proc. Amer. Math. Soc. 100 (1987), 543-550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891161
Convergence and approximation results for measurable multifunctions
R. Lucchetti, N. S. Papageorgiou and F. Patrone.
Proc. Amer. Math. Soc. 100 (1987), 551-556
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891162
On a characterization of $W$-sets and the dimension of hyperspaces
J. Grispolakis and E. D. Tymchatyn.
Proc. Amer. Math. Soc. 100 (1987), 557-563
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891163
A criterion for cellularity in a topological $4$-manifold
Dušan Repovš.
Proc. Amer. Math. Soc. 100 (1987), 564-566
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891164
Constructing metrics with the Heine-Borel property
Robert Williamson and Ludvik Janos.
Proc. Amer. Math. Soc. 100 (1987), 567-573
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891165
The $l_{1}$-completion of a metric combinatorial $∞$-manifold
Katsuro Sakai.
Proc. Amer. Math. Soc. 100 (1987), 574-578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891166
The preservation of atriodicity by semiconfluent mappings
James F. Davis.
Proc. Amer. Math. Soc. 100 (1987), 579-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891167
Positive scalar curvature and $KO$-characteristic numbers
Hitoshi Moriyoshi.
Proc. Amer. Math. Soc. 100 (1987), 585-588
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891168
On preimage knots in $S^{3}$
Teruhiko Soma.
Proc. Amer. Math. Soc. 100 (1987), 589-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891169
A distinguishing example in $k$-spaces
John Isbell.
Proc. Amer. Math. Soc. 100 (1987), 593-594
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891170
Closed orbits of an Anosov flow and the fundamental group
Toshiaki Adachi.
Proc. Amer. Math. Soc. 100 (1987), 595-598
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891171
A simple proof of an extension of the Fuglede-Putnam theorem
Wei Bang Gong.
Proc. Amer. Math. Soc. 100 (1987), 599-600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 891172